About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 514384, 12 pages
http://dx.doi.org/10.1155/2011/514384
Research Article

Modified Step Variational Iteration Method for Solving Fractional Biochemical Reaction Model

1Department of Mathematics, Faculty of Mathematics and Natural Sciences, State University of Medan (UNIMED), Medan, Sumatera Utara 20221, Indonesia
2School of Mathematical Sciences, Faculty of Science and Technology, National University of Malaysia (UKM), Bangi, 43600 Selangor, Malaysia
3Department of Sciences, Faculty of Nursing and Science, Jerash Private University, Jerash 26150, Jordan

Received 18 February 2011; Accepted 25 March 2011

Academic Editor: Shaher Momani

Copyright © 2011 R. Yulita Molliq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Yulita Molliq, M. S. M. Noorani, R. R. Ahmad, and A. K. Alomari, “Modified Step Variational Iteration Method for Solving Fractional Biochemical Reaction Model,” International Journal of Differential Equations, vol. 2011, Article ID 514384, 12 pages, 2011. doi:10.1155/2011/514384